# SDR HEEA087793

- Difficulty date: June 21, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,602 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Condition: Worn
- Location: Servo
- Component: Servo
- Component part number: 7665009805110
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SERVO, BEARINGS WORN. SHOP REPAIR.
